# SDR FDEA202008122441

- Difficulty date: August 12, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70581
- Condition: Chafed
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE TO TAILCONE MATING SURFACE, TOP LEFTHAND SIDE (WHERE TAILCONE MATES TO FUSELAGE), LAND IS WORN AND CRACKED.  REPAIRED PER EA 8-5530-T0356709 "STABILIZERS-VERTICAL STABILIZER LT DRAG ANGLE AND SKIN REPAIR."
